# SDR CALA2023063002097

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 77,319 hours, 15,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14873131
- Condition: Cracked
- Location: Below Str 13r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FUSELAGE SKIN AT BS 1654.50 PLUS 7.5 INCHES, BELOW STR 13R. CRACK LENGTH=1.500 INCHES. REFER TO AEROMAN NON ROUTINE 2023-350701. ALUMINUM SHEET 7075-T6 0.050" PO #2012545969 THIS REPAIR IS EXTERNAL DETAILED INSPECTION AT INTERVALS 7,500 FLIGHT CYCLES PERFORMED SCEPTRE ENTRY LOG PAGE #5003052. REPAIR INSTALLATION WHICHEVER COMES LAST. AND REPEAT INSPECTIONS INSPECTION REQUIREMENTS. CATEGORY B. INSPECTION TRESHOLD AT 37,500 FLIGHT CYCLES AFTER AND EXTERNAL LOW FRECUENCY EDDY CURRENT INSPECTION (LFEC) AT INTERVAL OF 7,500 FLIGHT CYCLES PER SRM 53-80-01-2R-7 REPAIR 7 AIRPLANE DELIVERY OR WITHIN 7,500 FLIGHT CYCLES FROM THE REPAIR INTERVALS 7,500 FLIGHT CYCLES. REFERENCE NDT PART 6 53-00-06 INSTALLATION, WHICHEVER CYCLES LAST REPEAT INSPECTION METHOD IAW B767-300 SRM 53-80-01-R2-7, REPAIR 7 SECTION 48 TABLE 202, GENERATE DIP TO INSPECTION THRESHOLD OF 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7,500 FLIGHT CYCLES FROM THE THE ABOVE REPAIR REQUIRES INSPECTION 37500 FLIGHT CYCLES AFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT DELIVERY OR WTHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALLATION , WHICHEVER COMES LAST. THEN REPEAT EXTERNAL DETAILED INSPECTION(EXTERNAL-LOW FREQUENCY EDDY CURRENT INSPECTION AT INTERVAL OF 7500 FLIGHT CYCLES PER SRM 53-80-01-2R-7 REPAIR 7 TABLE 202...TOMC MO VERIFIED REFERENCES USED AND ALL INSPECTOR SIGN OFFS ACCOMPLISHED. PERFORMED PERMANENT REPAIR LOC. EXTERNAL SKIN AT BS 1654.50 REVIEWED RECORDS UPDATE PLUS 7.5
